# SDR AALA201907229024

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 25,562 hours, 21,288 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 426000185
- Part serial: 868310060
- Condition: Faulty
- Location: Zone 200
- Part time: 35,408 hours, 24,593 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AUTO-THROTTLE DISCONNECTED AND THROTTLE  HAD APROX. 1 INCH SPLIT. CA MCDU INDICATES CLIMB 1 F/O MCDU INDICATES CLIMB 2. MAINTENANCE REMOVED & REPLACED TCQ ASSY IAW AMM TASK 76-11-00-000-801-A/400-801-A. OPS CHECK NORMAL.
